Posted by bill
on July 13, 2000 at 18:18:04:
In Reply to: Re: DEPAKOTE SIDE AFFECTS posted by Sandy on October 04, 1999 at 19:29:15:
: : : My thirteen year old daughter Aimee is on 250mg of depakote twice a day.Has anyone out there experienced the following side affects in children????Poor appetite,slight hair loss,lethargy,horrible mood swings.She also has insomnia.Other drugs we have tried are tegretol and phenobarbital with worse side affects.Do these side affects go away after being on the drug for sometime???? Thanks Sandy and Aimee
: I have been taking depakote for 3 years. I gained 85 pounds in 9 months from this medication. My daughter also had the same problem. She was on it for 7 years, at 12 years old, she weighs 150 pounds. I take 3000 mg a day. I also take 400 mg of dilantin. I have also had the loss of hair. I sleep all of the time, while on this medicine.
: hi. i hope this is a valid follow up post.i stopped cold taking it. about three days ago.cold
turkey. has anyone experienced side effects from quitting without gradual tapering?